# SDR IXXA20251002059

- Difficulty date: October 2, 2025
- Submitted: October 3, 2025
- Operation: Air carrier
- Aircraft: N607AZ
- Make and model: Boeing 767332
- Aircraft serial: 3573
- Aircraft time: 90,057 hours, 12,903 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Reel
- Part number: 379103D29
- Part serial: 38174
- Condition: Detached
- Location: Zone 200
- Part time: 4,702 hours, 1,876 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON TAKE OFF EMERGENCY DESCENT DEVICE FELL DOWN.  PLACED ON DEFERRAL 66712 MINIMUM EQUIPMENT LIST 25-61-01-01 CATEGORY C. DUE 12 OCTOBER 2025. REMOVED AND REPLACED DESCENT DEVICE IN ACCORDANCE WITH IAI B767 SUPPLEMENTAL MAINTENANCE MANUAL 25-61-03. DEFERRAL 66712 CLEARED.
